# SDR LR7A9848

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3891553
- Condition: Cracked
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 345E LT END FITTING CRACKED IN THE RADIUS 0.3 INCH LENGTH.  REPAIRED PER MAINT PRODUCTION PERMIT L100-401-98-010 AND COTNEY COMPANY DOC NR F68 REV1R DATED 11/6/98.
